Surfaces of Revolution of Type 1 in Galilean 3-Space


ÇAKMAK A., ES H., KARACAN M. K., KIZILTUĞ S.

KYUNGPOOK MATHEMATICAL JOURNAL, vol.60, no.3, pp.585-597, 2020 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.5666/kmj.2020.60.3.585
  • Journal Name: KYUNGPOOK MATHEMATICAL JOURNAL
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.585-597
  • Gazi University Affiliated: Yes

Abstract

In this study, we classify surfaces of revolution of Type 1 in the three dimensional Galilean space G3 in terms of the position vector field, Gauss map, and Laplacian operator of the first and the second fundamental forms on the surface. Furthermore, we give a classification of surfaces of revolution of Type 1 generated by a non-isotropic curve satisfying the pointwise 1-type Gauss map equation.